# SDR DLM88011781

- Difficulty date: November 9, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 32,675 hours, 26,293 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AUTO SLAT FAIL MESSAGE ON T/O ROLL AT 65 KNOTS.  RTO.  TESTED SYSTEM PER M/M.
